Does Lantus (insulin glargine) Insuline inyections cause weight gain?

Lantus (insulin glargine) I am assuming that your insulin injections have been started not long ago. Injections should not cause weight gain but there is a more important issue. Type 2 diabetes can and should be corrected such that you no longer have diabetes. Insulin injections should not cause weight gain. With that in mind, talk to your doctor about diabetes and also have a dietitian help you with your weight.

Related Questions

Which is more likely to cause weight gain novolog or lantus (insulin glargine)? Pls explain. Thx!

Neither. I don't think one is more likely than the other to cause weight gain all by itself. Weight gain comes with poor blood sugar control. Whichever preparation (or combination of the two) allows you the tightest control wins. Are you not going to test more than once or twice a day, ever? Then Lantus (insulin glargine) is probably better, since it's longer acting. I would not recommend laziness in this, however. Be well. Read more...

I have type 2 diabetes and take novalog and lantus (insulin glargine). Do these insulins actually cause weight gain?

Weight gain. Yes, weight gain can occur with Insulin therapy, including Lantus (insulin glargine) and novalog, and has been attributed to the anabolic effects of Insulin and the decrease in glucosuria. Read more...
Maybe. If your diabetes is not controlled prior to using Insulin expect to gain a few pounds as your diabetes is intensified. Drugs such as metformin, liraglutide, canagliflizin, and pramlintide used in combination with Insulin can minimize wt gain. Read more...

On metformin bid, lantus (insulin glargine) 40 qd, & novolog tid. Since I started the later im gaining weight. How can I simplify tx w meds dat don't cause weight gain?

Weight Loss. Unfortunately Insulin causes weight gain. The best way is to go on a low carbohydrate low calorie diet to reduce your excess body fat and as a result improve your Insulin sensitivity so your doses of the two Insulin drugs go down. There are other meds like Byetta & victoza (liraglutide) that cause weight loss but you have to consult your endocrinologist to see if they're appropriate for your stage of diabetes. Read more...
How can i say this? Insulin works by lowering your blood sugar, you know that. But it lowers your blood sugar, by putting the sugar on you. You understand what i mean? A moment on the lips, forever on the hips? Docs raise your Insulin to control your sugar so you can eat what you want, but that doesn't make it right. From a former fatty, i say, eat for one person, not two, and you will find you dont need so many meds. Read more...

I'm on metformin, lantus (insulin glargine) n novolog. Can I replace the lantus (insulin glargine) n novolog w byetta to help w weight gain n still get the same sugar control?

Only with supervisio. Please contact your health care professional about making changes in your diabetic therapy. Byetta can be helpful in controlling diabetes, but may not solve your weight gain problem. That should be controlled, under supervision, with diet and exercise. Read more...
Ask your doctor. Without more detailed information about your medical history and diabetes management, your question can't be answered. Please discuss your diabetes management with your doctor to get the best medical recommendations. Read more...

I'm a type 1 diabetic have been for 6 years I take novorapid & lantus, (insulin glargine) I want to lose weight?

Supervision. Type 1 diabetics that need to lose weight need to be in a supervised medical weight loss program. Your Insulin levels will need to be adjusted with calorie restriction, exercise, etc. Keep a food journal, try my fit plan app to help track calories, exercise and then speak with your physician who can provide more guidance on the Insulin levels, blood pressure and lab work. Read more...

8 yrs ago, I was on lantus (insulin glargine) then cuz of exer and diet. Switched to metformin. Now I m back on lantus (insulin glargine).i have gained 8 kg in 1 month. Is it lantus (insulin glargine) doin?

Insulin, weight gain. Hi. That's not uncommon. When type 2 diabetes is out of control, the body is in a more catabolic state and many calories leave the body unused in the form of glucose in the urine. Insulin is an anabolic hormone (favors building things up and storing energy as fat and glycogen), and lessens/eliminates loss of calories via urine. That translates to weight gain. Any hypoglycemia is treated with sugar. Read more...

Type n insulin, is it any different from lantus (insulin glargine).?

If 'N' = NPH, yes. It peaks in 6-8 hours, last 10-14 hours. Lantus has mosest peaks, lasts 24 hours the amer assoc of clinical endocrinologists recommends not using nph, but longer acting basal insulin, like Insulin to obtain smoother control [often in combination with meal time short-acting insulin]. Read more...